Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 104, NWS El Paso, TX
NWS El Paso, TX issued this severe thunderstorm warning at Sep 26, 2021, 5:14 PM MDT for Doña Ana County, Otero County, Sierra County, New Mexico. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2021, 5:14 PM MDT (23:14 UTC)
- Expired
- Sep 26, 2021, 6:00 PM MDT
- In force
- 46 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Doña Ana County, NM, Otero County, NM, Sierra County, NM
The radar
The Holloman AFB radar (KHDX), 35 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 11.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -262 J/kg
- Mixed-layer LCL
- 1007 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
102
WUUS54 KEPZ 262314
SVREPZ
NMC013-035-051-270000-
/O.NEW.KEPZ.SV.W.0104.210926T2314Z-210927T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service El Paso TX
514 PM MDT Sun Sep 26 2021
The National Weather Service in El Paso has issued a
* Severe Thunderstorm Warning for...
West central Otero County in south central New Mexico...
East central Sierra County in south central New Mexico...
Northeastern Dona Ana County in south central New Mexico...
* Until 600 PM MDT.
* At 514 PM MDT, a severe thunderstorm was located 9 miles southwest
of Northrup Landing, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Northrup Landing and White Sands National Monument.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3274 10650 3284 10669 3320 10646 3298 10600
TIME...MOT...LOC 2314Z 228DEG 30KT 3284 10652
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BROWN2 follow-up statements
110
WWUS54 KEPZ 262325
SVSEPZ
Severe Weather Statement
National Weather Service El Paso TX
525 PM MDT Sun Sep 26 2021
NMC013-035-051-270000-
/O.CON.KEPZ.SV.W.0104.000000T0000Z-210927T0000Z/
Otero NM-Sierra NM-Dona Ana NM-
525 PM MDT Sun Sep 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR WEST CENTRAL OTERO...EAST CENTRAL SIERRA AND NORTHEASTERN DONA
ANA COUNTIES...
At 525 PM MDT, a severe thunderstorm was located near Northrup
Landing, moving northeast at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Northrup Landing and White Sands National Monument.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3279 10645 3291 10659 3320 10646 3298 10600
TIME...MOT...LOC 2325Z 228DEG 30KT 3291 10643
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BROWN533
WWUS54 KEPZ 262353
SVSEPZ
Severe Weather Statement
National Weather Service El Paso TX
553 PM MDT Sun Sep 26 2021
NMC013-035-051-270002-
/O.EXP.KEPZ.SV.W.0104.000000T0000Z-210927T0000Z/
Otero NM-Sierra NM-Dona Ana NM-
553 PM MDT Sun Sep 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL OTERO...EAST
CENTRAL SIERRA AND NORTHEASTERN DONA ANA COUNTIES WILL EXPIRE AT 600
PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
LAT...LON 3279 10645 3291 10659 3320 10646 3298 10600
TIME...MOT...LOC 2352Z 228DEG 30KT 3306 10624
$$
BROWNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 3:13 PM MDT, 2 hours 1 minute earlier.
Area forecast discussion, Sep 26, 3:13 PM MDT, 2 hours 1 minute before
Area Forecast Discussion National Weather Service El Paso TX/Santa Teresa NM 313 PM MDT Sun Sep 26 2021 .SYNOPSIS... An active weather pattern will continue through this week. The upper-level low over northern New Mexico will brings chances of rain to mountain areas and areas along and west of the Rio this afternoon and evening. Rain chances remain in place across the mountain areas on Monday and Tuesday before we dry out on Wednesday. Widespread rain chances increase on Thursday and Friday as another system develops over the Desert Southwest. && .DISCUSSION... .SHORT TERM...Tonight and Monday A large and vigorous upper low pressure storm system continues to spin to our southwest. During the previous 12 hours it has unhitched from it's anchor spot off the west coast of the Baja, and it is slowly tracking ENE across the heart of Arizona. Increasing instability and dynamics, associated with the approaching low are beginning to shift east over our western zones with increasing convection, and stronger strength in some of them. We are seeing better cooling aloft, PVA, diffluence aloft, and fair daytime heating of the surface with better sunshine through midday. All areas do have POPs and mention of showers and storms, but the better chances are over areas west of the Rio Grande. As usual, the CAMs show a mixed bag of storm coverages into the evening and overnight hours across the region. The latest, 18Z, HRRR is a bit bullish with more storms moving in later this evening from the SW. It also does bring them into central and eastern potions of the CWFA. That does make sense with the main storm system slowly easing east toward our region. thus we keep storms in through midnight and then trim back. For Monday the large upper low is projected to sit right over the entire state of NM. This puts our region directly under the main dynamics of the system. We could see a bit of dry-slotting, and the models do drop our PWATs a bit, but not enough to rule out storm/ shower activity. With the drop in surface moisture the instability parameters do drop a bit. Models tend to want to keep a good portion of the SW deserts dry, but do keep pcpn/tstms forming over the W zones, N zones, Gila region, and maybe the Sacs and SE Hudspeth areas. Thus our POP fields mimic that pattern. Again, with low pressure over the area, abundant moisture in place, and a fair amount of clouds temperatures will be below seasonal averages by a few degrees. && .LONG TERM...Monday Night through Saturday By Monday night and Tuesday morning, the upper-level cutoff low will be centered over north-central New Mexico. As it gradually treks towards the northeast. In response, a small ridge will slowly move into the area on Tuesday and 500-mb heights will rise. Winds aloft and at the surface will be generally out of the west/northwest, pushing in drier air. That being said, rain chances remain in place for our northern counties/mountain areas. The weakening low will be over the CO/NM state border, bringing those areas enough forcing to tap into the leftover, wrap around moisture that's still in place. Scattered showers and thunderstorms can be expected mainly focused over the Gila and Sacramento Mountains. Wednesday looks to be the driest day this next week. Our winds will continue to be out of the west with dry air filtering in across the Borderland. Skies will be mostly sunny with temperatures in the low-to-middle 80s in the lowlands, cooler over the higher terrain. On Thursday and Friday our focus turns to a upper-level trough that will dig, strengthen, and become a cutoff low across the Desert Southwest. Ahead of the approaching trough, a cold front will dive in from the north across New Mexico. Differences between the GFS and ECMWF arise on how this front will interact with the approaching trough. The ECMWF is showing a weaker, more diffuse front than what the GFS is showing. However, an increase in moisture is expected across the area, as the CWA is in the eastern periphery of the low where the most moisture gets advected in. The WPC Cluster Analysis continues to dial in on this approaching storm system and its likelihood of it impacting the Borderland region. The only discrepancies that arise between clusters, is the QPF. Overall, with the increase in moisture, an increase in widespread rain can be expected Thursday into Friday. I won't get into too much detail with regard to rainfall amounts due to how many days away we are from the event. But most areas across the CWA could receive 1+ inches of rain. As we progress through the week we will be watching the trends closely. By Saturday, the cutoff low opens up and gets absorbed into the main steering flow aloft and quickly moves northeast. && .AVIATION...18Z TAF CYCLE VFR conditions are expected across all of the TAF sites through the period. There are likely to be short-duration with MFVR and possibly ISOL IFR in VCTY of +SHRA and TSRA aft 18Z through 06Z. Skies generally FEW060-080 SCT120-140 BKN180-220. However in VCTY of SHRA and TSRA skies FEW-SCT030-050 BKN070-090CB. Winds favoring 180-240 AOB 12kts, with some VRB20G35kts near storms. VSBY P6SM, but reducing to 1-3SM in rain shafts. Storms and showers to reduce in areal coverage aft 06Z, with some lingering beyond. && .FIRE WEATHER... A large low pressure storm system remains to our southwest, with a good amount of moisture continuing to stream in over the region from the south. This system will be a slow mover, and track across the western areas Monday, and slowly move away to the NE on Tuesday. A second low pressure system moves into the region on Thursday, and passes Friday as a backdoor front also moves in. All this means an unsettled weather pattern through the week. Showers and thunderstorms are likely across the region, with the Gila favored Monday and Tuesday, and eastern and central regions favored with the second storm system. Wednesday, and possibly Tuesday, look to be generally drier, storm/rain free days. Overall fire weather concerns will remain low, with cooler temperatures, topping out each afternoon near and below seasonal averages. In addition, the bump in dewpoints and precipitable water will help to keep variable cloud cover, and elevated relative humidity over the area. Winds will be generally light to only moderate with minor increases to near breezy as the storms pass. && .PRELIMINARY POINT TEMPS/POPS... El Paso 63 83 63 83 / 40 0 0 0 Sierra Blanca 57 77 56 77 / 40 10 10 0 Las Cruces 56 80 56 80 / 30 0 10 10 Alamogordo 57 81 56 81 / 30 10 0 10 Cloudcroft 43 58 40 58 / 40 30 10 30 Truth or Consequences 57 77 55 79 / 40 30 10 30 Silver City 53 68 51 69 / 50 40 20 40 Deming 54 80 55 80 / 40 20 10 20 Lordsburg 56 76 55 77 / 40 30 20 20 West El Paso Metro 63 84 63 83 / 40 0 0 0 Dell City 58 83 55 82 / 30 10 0 0 Fort Hancock 60 86 59 84 / 40 10 10 0 Loma Linda 57 76 56 75 / 40 0 0 0 Fabens 61 84 60 83 / 40 0 0 0 Santa Teresa 57 82 57 81 / 40 0 0 0 White Sands HQ 60 80 60 81 / 30 10 10 10 Jornada Range 57 78 56 79 / 30 10 0 20 Hatch 56 79 55 81 / 30 10 0 20 Columbus 57 80 58 79 / 40 10 0 0 Orogrande 57 81 57 80 / 30 10 0 10 Mayhill 50 69 47 68 / 30 30 10 20 Mescalero 47 68 45 68 / 40 30 10 30 Timberon 47 67 44 66 / 40 30 10 20 Winston 45 71 42 71 / 50 40 20 40 Hillsboro 53 76 53 77 / 40 30 10 40 Spaceport 55 77 53 79 / 30 20 10 30 Lake Roberts 45 69 44 69 / 60 40 20 40 Hurley 51 72 49 73 / 40 30 20 40 Cliff 49 75 47 76 / 50 30 30 40 Mule Creek 52 70 51 71 / 60 50 40 50 Faywood 52 73 51 74 / 40 30 10 40 Animas 54 79 54 78 / 50 30 10 20 Hachita 53 77 53 77 / 40 20 0 10 Antelope Wells 55 78 53 78 / 50 10 0 0 Cloverdale 53 74 53 73 / 40 30 0 10 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...None. TX...None. && 14/38
Hazardous weather outlook, Sep 26, 10:53 AM MDT, 6 hours 21 minutes before
Hazardous Weather Outlook National Weather Service El Paso TX/Santa Teresa NM 1053 AM MDT Sun Sep 26 2021 NMZ401>417-TXZ418>424-271700- Upper Gila River Valley-Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- 1053 AM MDT Sun Sep 26 2021 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...Today and Tonight We continue with deep moisture and marginal instability across the region today and tonight as an upper low continue to slowly move our way from the southwest. This will mean more showers and thunderstorms across the region. There is a marginal threat for heavy rain and flooding over areas west of the Rio Grande, as well as a marginal threat for a few thunderstorms to become severe with moderate sized hail, or damaging winds. That potential is also focused over areas west of the Rio Grande. .DAYS TWO THROUGH SEVEN...Monday through Saturday Active weather pattern continues with a low pressure system over the area Monday and exiting Tuesday...and a second storm system and backdoor front moving across the region Thursday and Friday. Those days will bring chances for showers and thunderstorms. There could be some stronger storms from time to time, but generally expect small hail and gusty winds to be the main threats. There is an increased potential for heavy rain and flooding with the slow-moving system Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. Bird
In the hours before
Special weather statement, Sep 26, 2:22 PM MDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service El Paso TX
222 PM MDT Sun Sep 26 2021
NMZ402-408-409-262045-
Eastern Black Range Foothills NM-
Southern Gila Highlands/Black Range NM-Sierra County Lakes NM-
222 PM MDT Sun Sep 26 2021
...A strong thunderstorm will impact portions of northwestern Sierra
County through 245 PM MDT...
At 222 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of San Miguel, moving northeast at 10 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Monticello, Las Placitas and Chise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3318 10759 3327 10767 3347 10752 3327 10733
TIME...MOT...LOC 2022Z 224DEG 9KT 3324 10756
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
BROWNSpecial weather statement, Sep 26, 2:39 PM MDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service El Paso TX
239 PM MDT Sun Sep 26 2021
NMZ402>404-262115-
Southern Gila Foothills/Mimbres Valley NM-
Southern Gila Highlands/Black Range NM-
Southwest Desert/Lower Gila River Valley NM-
239 PM MDT Sun Sep 26 2021
...A strong thunderstorm will impact portions of central Grant and
north central Hidalgo Counties through 315 PM MDT...
At 239 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Separ, moving north at 20 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of central Grant and
north central Hidalgo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3226 10843 3228 10852 3250 10857 3253 10831
TIME...MOT...LOC 2039Z 190DEG 15KT 3236 10847
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
BROWNSpecial weather statement, Sep 26, 2:46 PM MDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service El Paso TX
246 PM MDT Sun Sep 26 2021
NMZ407-262115-
Southwest Desert/Mimbres Basin NM-
246 PM MDT Sun Sep 26 2021
...A strong thunderstorm will impact portions of southeastern Luna
County through 315 PM MDT...
At 246 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles southeast of Sunshine, moving northeast at 25 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rock Hound State Park and Spring Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3199 10771 3205 10777 3220 10764 3212 10743
TIME...MOT...LOC 2046Z 225DEG 22KT 3207 10769
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
BROWNSpecial weather statement, Sep 26, 3:41 PM MDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service El Paso TX
341 PM MDT Sun Sep 26 2021
NMZ407-410-411-262215-
Northern Dona Ana County NM-Southwest Desert/Mimbres Basin NM-
Southern Dona Ana County/Mesilla Valley NM-
341 PM MDT Sun Sep 26 2021
...A strong thunderstorm will impact portions of east central Luna
and southwestern Dona Ana Counties through 415 PM MDT...
At 341 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Akela, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Afton, Akela, Afton Generating Plant, Corralitos and Aden Crater.
This includes Interstate 10 in New Mexico between mile markers 100
and 132.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3201 10735 3234 10752 3262 10711 3207 10681
TIME...MOT...LOC 2141Z 241DEG 19KT 3230 10725
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BROWNSpecial weather statement, Sep 26, 4:03 PM MDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service El Paso TX
403 PM MDT Sun Sep 26 2021
NMZ402-408-409-262230-
Eastern Black Range Foothills NM-
Southern Gila Highlands/Black Range NM-Sierra County Lakes NM-
403 PM MDT Sun Sep 26 2021
...A strong thunderstorm will impact portions of north central Sierra
County through 430 PM MDT...
At 403 PM MDT, Doppler radar was tracking a strong thunderstorm near
San Miguel, moving north at 15 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cuchillo, San Miguel, Alamosa Canyon and Las Placitas.
This includes Interstate 25 in New Mexico between mile markers 84 and
86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3315 10743 3318 10751 3340 10750 3330 10724
TIME...MOT...LOC 2203Z 201DEG 13KT 3323 10743
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
BROWNSpecial weather statement, Sep 26, 4:42 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service El Paso TX
442 PM MDT Sun Sep 26 2021
NMZ410>413-262315-
Southern Tularosa Basin NM-Central Tularosa Basin NM-
Northern Dona Ana County NM-
Southern Dona Ana County/Mesilla Valley NM-
442 PM MDT Sun Sep 26 2021
...Strong thunderstorms will impact portions of west central Otero
and east central Dona Ana Counties through 515 PM MDT...
At 442 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Jornada Range to 4 miles east
of Dona Ana. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Las Cruces, White Sands National Monument, White Sands Missile Range
Headquarters, Dona Ana, Organ, East Mesa, Portions of Jornada
Experimental Range, Northeast Las Cruces, Dripping Springs, Aguirre
Springs, Portions of Organ Mountains Desert Peaks National Monument
and Lake Lucero.
This includes the following highways...
Interstate 25 in New Mexico between mile markers 1 and 10.
Highway 70 in New Mexico between mile markers 150 and 192.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3282 10625 3231 10618 3231 10681 3257 10681
TIME...MOT...LOC 2242Z 254DEG 28KT 3252 10674 3240 10673
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BROWNThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 6:03 PM MDT | Special Weather Statement | EPZ | Luna | 27 min |
| Sep 25, 6:44 PM MDT | Special Weather Statement | EPZ | Luna | 31 min |
| Sep 25, 6:57 PM MDT | Severe Thunderstorm Warning | EPZ | Luna | 24 min |
| Sep 25, 7:24 PM MDT | Special Weather Statement | EPZ | Luna | 36 min |
| Sep 25, 7:51 PM MDT | Severe Thunderstorm Warning | EPZ | Luna | 39 min |
| Sep 25, 8:38 PM MDT | Special Weather Statement | EPZ | Luna | 37 min |
| Sep 26, 1:58 PM MDT | Special Weather Statement | EPZ | Hidalgo | 32 min |
| Sep 26, 2:22 PM MDT | Special Weather Statement | EPZ | Sierra | 23 min |
| Sep 26, 2:33 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 42 min |
| Sep 26, 2:39 PM MDT | Special Weather Statement | EPZ | Grant | 36 min |
| Sep 26, 2:46 PM MDT | Special Weather Statement | EPZ | Luna | 29 min |
| Sep 26, 2:59 PM MDT | Severe Thunderstorm Warning | EPZ | Luna | 34 min |
| Sep 26, 3:23 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna | 8 min |
| Sep 26, 3:41 PM MDT | Special Weather Statement | EPZ | Doña Ana | 34 min |
| Sep 26, 3:54 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna | 51 min |
| Sep 26, 4:03 PM MDT | Special Weather Statement | EPZ | Sierra | 27 min |
| Sep 26, 4:14 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 46 min |
| Sep 26, 4:32 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Sierra | 43 min |
| Sep 26, 4:42 PM MDT | Special Weather Statement | EPZ | Doña Ana | 33 min |
| Sep 26, 4:54 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 22 min |
| Sep 26, 5:37 PM MDT | Special Weather Statement | EPZ | Luna | 38 min |
| Sep 26, 5:41 PM MDT | Special Weather Statement | EPZ | Otero | 34 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.